# SDR FDEA201302250429

- Difficulty date: February 25, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 146N88383
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE KEEL BEAM EXTERNAL EXTENSION LT SIDE THE FASTENER HOLE AT BS 1200 OTBD SIDE FOUND GOUGED. BS 1200 LT KEEL BEAM EXTERNAL EXTENSION FASTENER HOLE WITH GOUGE MARK.   REPLACED WITH NEW FABRICATED KEEL BEAM EXTERNAL EXTENSION IAW DWG NR 146N8838, SHT 1, REV A AND EA F-5310-155955, TITLE: KEEL BEAM EXTENSION FABRICATIION - MINOR ALTERATIONS FOR DEVIATION.  REPAIR CLASSIFIESD MAMJOR IAW GMM 6-2-100.
